Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal, dang it, dang it, dang it! gardenergirl

Posted by crazy777girl on October 16, 2006, at 0:14:41

In reply to Lamictal, dang it, dang it, dang it!, posted by gardenergirl on October 15, 2006, at 22:40:16

the cognitive issues you describe could most definitely be attributed to the Lamictal.

I don't know what your other psych meds are - but but my pdoc backed my Lamictal dose down for this very same reason.

I didn't experience a rash - just the cognitive impairment, specifically as you describe. I also take other meds that would cause the same type of impairment - but decreasing the Lamictal seems to have made a positive difference.

Best wishes, A

i> I think I'm going to wind up going off this med. I've had this stupid "rash-like" thing going on for a few weeks. I thought they were bug bites of some kind, since I'm a mosquito magnet. Well, we've had a couple of frosts, mosquito season is over, and they're not getting better. And it's spreading. They started on my shoulders and are now showing up on my back, chest, sides, and neck. They're pin-prick type spots that itch a lot when they itch, although it's not constantly. Hydrocortisone doesn't help much.
>
> Looking on the web, this seems similar to what others have described about the non-SJS Lamictal rash. And searching the archives here, I came across my own post describing the same thing some time ago, also when I had recently raised the dose. It's even about the same amount of time between raising the dose and getting the itchies as it was back then. Bah! Pdoc at the time said it couldn't be the Lamictal since it didn't happen right away. But this seems too much of a coincidence. Plus, I've checked out all the alternatives I can think of: other allergic reactions, flea bites (I have a dog), other nasty stuff.... .
>
> The other thing is that for some time now I've had word-finding and word-substitution problems. I often have to describe what I'm trying to think of. For example, today I said, "You know, that thing you swing. It's heavy. Not an axe..." My M-I-L finally said, "sledgehammer?" "That's it!" It's very frustrating. And my distraction and losing my train of thought in the middle has been much worse recently. Again, I also noticed word-finding problems in the past, not long after increasing my dose, and again pdoc said it couldn't be Lamictal.
>
> I think that maybe I just develop these effects a couple of weeks later than the norm. I don't know. I don't think I'm just over-thinking this, but feel free to tell me if it appears that I am.
>
> For now, I'm going to take the dose back down to 125 mg. I see a new pdoc Friday, so we'll see what he says about this and my whole med plan then.
>
> But if I'm right....bah!
>
> Thanks for reading. If anyone has any comments or feedback about this, please share.
>
> gg


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:crazy777girl thread:695185
URL: http://www.dr-bob.org/babble/20061011/msgs/695210.html